Discrete 2N-wave interaction
Ryogo Hirota,
Tatsuya Imai,
Satoshi Tsujimoto and
Yasuhiro Ohta
Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 4, 371-383
Abstract:
A difference scheme of a system of nonlinear partial differential equations describing 2N-wave interaction (9n = 1,2,....N,Uo=uN+1=0)Δ+xun(x,y)=un(x+δ,y)υn(x,y+ε)−un(x,y)υn+1(x,y),Δ+yun(x,y)=υn(x,y+ϵ)un−1(x+δ,y)−υn(x,y)un(x,y), is obtained preserving an integrability of the system.
Date: 1994
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000255
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:4:p:371-383
DOI: 10.1016/0378-4754(94)00025-5
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().